Stratifying jet spaces - some special cases

Bruce, J.W. (1979) Stratifying jet spaces - some special cases. Mathematical Proceedings of the Cambridge Philosophical Society, 85 (3). pp. 439-444. ISSN 0305-0041

Item not available from this archive.

Abstract

Here we consider the problem of Whitney stratifying some very simple jet spaces. This type of problem has also been considered by Lander, Bedford and Gibson, (see (7), (1), (2)). Following Bedford and Gibson, we shall consider complex jet spaces.

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 05 Jan 2011 15:16
URI: http://repository.edgehill.ac.uk/id/eprint/2130

Archive staff only

Item control page Item control page